# SDR YENA2023062700734

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 73,512 hours, 26,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#379, FLL-LGA. (AIRCRAFT RETURNED TO FLL) ' FLAP OVERSPEED - F1 / 215-218 KTS; PERFORMED FLAP/SLAT INSPECTION PER AMM 05-51-13.  NO DAMAGE NOTED AND CHECKS NORMAL.'
